# SDR SWIA2021070159212

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 693 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN BELOW FLOOR AT FS 693.00 STR L26 ANGLE BRACKET ATTACHED TO FORWARD BULKHEAD HAS MINOR SURFACE CORROSION.     (C-CHECK RO 6/29/2021)    REMOVED CORROSION AND REPAIRED AREA IAW REO 670-53-41-523 REV -- DATED 2021-06-18. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE- +4.95 LBS
